# SDR FDEA2020050420876

- Difficulty date: May 2, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 104,003 hours, 20,737 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: 6225136201
- Part serial: 752M
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT RECEIVED "WEATHER FAIL" ALERT.  SWITCHED TO SYSTEM 1  AND AFTER APPROXYMATELY 3  MINUTES RECEIVED "WEATHER FAIL" ALERT FOR SECOND  WEATHER SYSTEM. SYSTEM 2 WOULD NOT COME BACK.  SYSTEM 1 INTERMITTINGLY COME BACK, THEN FAILED  AGAIN. ON APPROACH WE HEARD LOUD THUNKS COMING FROM  THE NOSE CONE AREA.   REPLACED WEATHER RADER ANTENA PEDESTAL (MOUNT) AND                                BOTH WEATHER RADER OPS TEST OK PER MM 31-41-07-4.
